Advertisement

A Uniqueness Theorem for Functions with Positive Imaginary Part

  • B. S. Pavlov
Part of the Topics in Mathematical Physics book series (TOMP, volume 4)

Abstract

In studying the structure of the spectrum of a one-dimensional perturbation of the operator of multiplication by the independent variable in L2(-∞, ∞)the following problem of function theory arises: describe the set of all roots of a function f which is represented in terms of a Cauchy-type integral with positive density which satisfies a certain smoothness condition:
$$\begin{array}{l} f(z) = \int\limits_{ - \infty }^\infty {\frac{{{{\left| {\varphi (t)} \right|}^2}}}{{t - z}}dt - 1,{\mathop{\rm Im}\nolimits} z \ge 0,} \\ \varphi (t) \in Lip\alpha ,\alpha > 0;\left| {\varphi (t)} \right|{t^\alpha } \to 0,t \to \infty \\ \end{array} $$
(1)
.

Keywords

Unit Disk Half Plane Uniqueness Theorem Regular Function Lower Half Plane 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Zygmund, Trigonometric Series, Vol. 1, Ch. IV, Izd. Mir (1965).Google Scholar
  2. 2.
    L. Carleson, “Sets of uniqueness for functions regular in the unit circle,” Acta Math., Vol. 87, No. 3–4 (1952).Google Scholar

Copyright information

© Consultants Bureau, New York 1971

Authors and Affiliations

  • B. S. Pavlov

There are no affiliations available

Personalised recommendations